Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium...did you gain weight? or, other options? morgan miller

Posted by BetweenDreams81 on February 5, 2011, at 14:28:15

In reply to Re: Lithium...did you gain weight? or, other options?, posted by morgan miller on February 4, 2011, at 23:09:31

That's good to know. I do keep to a fairly healthy diet (my only major battle is dairy! I cannot live without dairy!)

As far as Lexapro...I am just so leary of using it cause that is what my mom takes, and (in my opinion) it doesn't do much for her...but then again, she isn't on any additional stabilizers either so it could have a vastly different effect with the addition of lithium. I tend more toward depression, and wouldn't mind an activating AD, because my biggest battles are anxiety, lack of motivation, and a huge case of the 'blahs' that leave me not wanting to do ANYthing (ie: staying ing my room 24/7). But like I said when I swing...I make CRAZY irrational money decisions and become extrememly irritable and can be downright nasty/mean at times. Only a few times can I remember feeling "euphoric" and they were recent when I was experimenting before I had an appointment set up for evalutaion with pdoc (took low dose, 2.5mg Adderall/Benadryl for sleep...this does make me manic).

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BetweenDreams81 thread:978642
URL: http://www.dr-bob.org/babble/20110130/msgs/978708.html